# SDR CA951215009

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 47518
- Condition: Separated
- Location: Nr 3 Cylinder
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN)ENGINE WAS RUNNING ROUGH ON TAKEOFF  POST FLIGHT INSPECTION FOUND THAT #3 CYLINDER HAD A BAD OIL LEAK AT THE BARREL/HEAD AND WAS STARTING TO SEPARATE  THERE WERE FUEL STAINS AT THE INTAKE PORT THE CY LINDER HAD BEEN RUNNING HOT AND THE EXHAUST VALVE GUIDE WAS WORN. THIS ENGINE HAS BEEN OPERATING USING AUTOMOTIVE GASOLINE.
